# SDR AALA202506028362

- Difficulty date: June 1, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737823
- Aircraft serial: 30907
- Aircraft time: 43,627 hours, 18,592 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Part number: AR904211
- Condition: Shorted
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: BURNING SMELL IN FORWARD LAVATORY, VISIBLE SMOKE AND ELECTRICAL SMELL CONFIRMED ON FORWARD LAVATORY. REMOVED AND REPLACED LAVATORY-A WATER HEATER. PER AMM 38-13-01.
